# SDR SWAA020327

- Difficulty date: February 12, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N104SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23110
- Aircraft time: 56,563 hours, 60,335 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Shear Tie
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND SHEAR TIE CRACKED (2 EA) AT STR 14R, BS'S 340 AND 360.  REPAIRED SHEAR TIE PER SRM.
